# SDR R61A2015100100714

- Difficulty date: October 1, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 13,492 hours, 8,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17004114009011
- Condition: Damaged
- Location: Frm 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND TOOL DAMAGED, UNDER WATER SUPPLY LINE BRACKET ON FRAME 15, STRINGERS 22-23L.   REPAIRED IAW RTD2015-190-092206.
